Differential inequalities for the Sturm–Liouville problem
Differencialʹnye uravneniâ, Tome 9 (1973) no. 3, pp. 456-464
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_3_a6,
author = {A. K. Ratyni},
title = {Differential inequalities for the {Sturm{\textendash}Liouville} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {456--464},
year = {1973},
volume = {9},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_3_a6/}
}
A. K. Ratyni. Differential inequalities for the Sturm–Liouville problem. Differencialʹnye uravneniâ, Tome 9 (1973) no. 3, pp. 456-464. http://geodesic.mathdoc.fr/item/DE_1973_9_3_a6/